본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Acute myopathy induced by colchicine in a cyclosporine-treated renal transplant recipient--a case report and review of the literature.

Lee, B. I.   Shin, S. J.   Yoon, S. N.   Choi, Y. J.   Yang, C. W.   Bang, B. K.  
  • 초록

    We report a case of colchicine-induced myopathy related to short-term, customary administration of colchicine. A 49-year-old male was admitted because of muscle weakness and myalgia that had developed 10 days previously. He had received renal transplantation 5 years previously and took cyclosporine as an immunosuppressant. Two weeks before admission, gout was developed and he took colchicine (1.2 mg b.i.d) by himself for three days. Colchicine-induced myopathy was clinically suspected, and colchicine intake was stopped immediately. After that, clinical symptoms gradually improved and serum muscle enzyme returned to normal. In this case, mild renal dysfunction and drug interaction between cyclosporine and colchicine wee suggested to be the precipitating factors of colchicine-induced myopathy.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기